MAUDE Adverse Event Report: BECTON DICKINSON BD¿ SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305609
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(6) has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H.6.Investigation summary: no product or photo was returned by the customer.It was reported by customer that "problems with the lids.Five (5) opens boxes of these sharps collectors with no lids" could not be verified due to the product not being returned for failure investigation.Dhr review process to verify if there were issues reported as missing lids or lid will not shut issue during the manufacturing process of this product was not able to be performed since no lot number was provided.A review of ncmr¿s was performed.The results exhibit no issues reported for the same part number and issues throughout the last twelve months.
 
Event or Problem Description
It was reported that the bd¿ sharps collectors lids were not closing properly.The following information was provided by the initial reporter: verbatim "we have been stocking these 305609s and 305613s and we have problems with the lids.Our crews are having problems putting on the sliding lids.We have five (5) opens boxes of these sharps collectors with no lids.The five open cases of 305609s 19 gallon sharps collectors are of no use to us without lids.".
 
Additional Manufacturer Narrative
Correction: after further evaluation of the complaint, it has been determined that the mdr 2243072-2023-01034 is a duplicate of 2243072-2023-00785 this supplemental is to cancel mdr 2243072-2023-01034.
 
Event or Problem Description

Brand Name
BD¿ SHARPS COLLECTOR
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17144449
Report Number2243072-2023-01034
Device Sequence Number20276611
Product Code FMI
UDI-Device Identifier00382903056095
UDI-Public00382903056095
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305609
Device Catalogue Number305609
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown